# SDR QXEA200300793

- Difficulty date: June 24, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ACOUSTIC COMPOSITE STRUCTURE AT ENGINE INTAKE AREA IS CHAFED ON OUTBOARD SIDE OF ENGINE INLET OF LEFT HAND LOWER COWL. REPAIRED IAW HORIZON AIR EA 6-71-101.
